Discussions By Condition: Skin conditions

Patch on Pen-is Skin

Posted In: Skin conditions 0 Replies
  • Posted By: widescreeen
  • August 1, 2009
  • 06:17 AM

Hello Doctor,

I am posting here my problem as it is bit different and i am not able to show it some one... i got this patch on my pen-is skin, i remember it was started around a year back as a minor itching but slowly it has become like this patch, it sometime itches some time not, what is this and please let me know the medication for this.

i am not engaged with any one except my wife, never used any medicine for that section my body :(

images :


By screenw at 2009-07-31


By screenw at 2009-07-31

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?